# SDR ABXA9500660

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: S2210370P4101
- Condition: Worn
- Location: Bs 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION WHILE COMPLYING WITH A.D. 91-22-07; A.S.B. 32-244, FOUND THAT THE OUTBOARD GEAR DOOR ACTUATOR ROD END BUSHING WAS WORN.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
